# SDR UALA2011020700663

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 47,954 hours, 13,386 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503112
- Part serial: 25
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVERS AUDIO SELECTOR PANEL OUT OF TOLERANCE.  REPLACED FIRST OBS AUDIO SELECTOR PANEL.  OPS GOOD.
